On synthyroid and began taking Welchol (6 tablets) after evening meal - leg cramps began. I had noticed hoarness in voice after being on Welchol
Is it Wechol?
23 Mar 2010
Yes, hoarseness and muscle and joint aches and pain are all reported side-effects of Welchol.
You should talk to your doctor if these side-effects do not subside or get worse with time.
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been feeling short of breath and weak. I also take insulin. I am wondering if welchol is causing the new problems.
1 answer • 31 Oct 2009
1 answer • 10 Jul 2011
Before Welchol my 2 hour after meal blood sugar would register between 115 and 124. Now it is between 144 - 163 after eating the same type of meals.
2 answers • 20 Jul 2012
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013